Toggle Main Menu Toggle Search

ePrints

Enstrophy Cascade in Decaying Two-Dimensional Quantum Turbulence

Lookup NU author(s): Dr Thomas Billam

Downloads


Licence

This is the final published version of an article that has been published in its final definitive form by American Physical Society, 2017.

For re-use rights please refer to the publisher's terms and conditions.


Publication metadata

Author(s): Reeves MT, Billam TP, Yu X, Bradley AS

Publication type: Article

Publication status: Published

Journal: Physical Review Letters

Year: 2017

Volume: 119

Issue: 18

Print publication date: 01/11/2017

Online publication date: 31/10/2017

Acceptance date: 02/04/2016

ISSN (print): 0031-9007

ISSN (electronic): 1079-7114

Publisher: American Physical Society

URL: https://doi.org/10.1103/PhysRevLett.119.184502

DOI: 10.1103/PhysRevLett.119.184502


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share